# SDR 99ZZZX3928

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GL
- Make and model: Beech 99
- Aircraft serial: U15
- Engine: Pwa PT6A27
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 50910279
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF COMPRESSOR SECTION FROM RT SIDE, LOWER ENGINE MOUNT TUBE ASSY FOUND CHAFED ON TORSION TUBE BEYOND SERVICEABLE LIMITS.  REPLACED ENTIRE MOUNT TUBE ASSY WITH SERVICEABLE MOUNT TUBE ASSY.  CHAFE AREA DETERMINED TO BE IN VICINITY OF STAINLESS STEEL FIRESHIELD, LOWER SIDE.  REPOSITIONED FIRE SHIELD TO ALLOW PROPER CLEARANCE BETWEEN SHIELD AND TUBE ASSY.
